# SDR 29GA2013123130252

- Difficulty date: December 29, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N302AG
- Make and model: Saab 340B
- Aircraft serial: 340402
- Aircraft time: 32,509 hours, 35,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR IS HARD TO OPEN AND CLOSE.  LUBRICATED DOOR LATCHING MECHANISM.   OPS CHECKED GOOD.
